# SDR WX0400054

- Difficulty date: November 10, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3115
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - MAINTENANCE REPORTED OVERHEAD EMERGENCY LIGHTS INOPERATIVE AT ROWS 3 AND 22.  MAINTENANCE RE-LAMPED EMERGENCY LIGHTS AT ROWS 3 AND 22.  EMERGENCY LIGHTS OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
